# SDR MALA975625

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7239410802
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE FLOOR TRACK AND ONE EXIT LIGHT INOP.  MAINTENANCE RELAMPED EXIT LIGHT (P/N 865005997-5) AND FLOOR TRACK (P/N 7239410-802).  OPS CHECK GOOD.  (M)
